Search Results 291-300 of 12112 for Sedative overdose
... sedatives, tranquilizers, or sleeping medicine ... If you think you or someone else may have taken an overdose of this medicine, get emergency help at once ...
fast or irregular heartbeat; sweating. Get emergency help immediately if any of the following symptoms of overdose occur: Symptoms of overdose. Blurred or loss ...
The purpose of this study is to compare the percentage of time sedation depth is maintained within the target range, in absence of rescue sedation, as assessed ...
Symptoms of overdose · Aggressive · agitation · angry · blurred vision · change in consciousness · chest pain or discomfort · confusion · dark urine ...
... sedatives, tranquilizers, or sleeping ... If you think you or someone else may have taken an overdose of this medicine, get emergency help at once.
Get emergency help immediately if any of the following symptoms of overdose occur: Symptoms of overdose. Irregular heartbeat; nervousness; numbness or tingling ...
Vivien Williams: And with addiction comes the possibility of accidental overdose. Every day 78 people in the U.S. die from opioid-related overdoses. Vivien ...
This class also includes illegal drugs, such as heroin. Combining an opioid with sleeping pills can be dangerous. The combination increases the sedative effects ...
Some examples of CNS depressants are antihistamines or medicine for hay fever, other allergies, or colds; sedatives, tranquilizers ... Get emergency help ...
Some examples of CNS depressants are antihistamines or medicine for hay fever, allergies, or colds; sedatives, tranquilizers ... Get emergency help immediately if ...
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.